I have been diagnosed with hyperthyroidism but on my test I showed high liver. I have been really itching to the point I am making myself bleed sometimes. I also can get out of breath really quickly and pains in my chest.
Last year I was in really bad pain with my leg and the doctors couldn't find anything wrong.
Since last weekend I have had a really bad pain move from my right shoulder to my ankle and now my left shoulder is in a sling cause I find it hurts when I move it.
I can get a Really red rash over my face at night and can get irritated over silly things.
Has anyone had anything like this cause to me the more I read up on lupus the more it sounds like it.
Hi, I thought I'd comment on some of your symptoms -- coming from my own experience and that of family members.
Hyperthyroidism definitely can cause you to get irritated and stressed at things and people that didn't bother you when your were not hyper. Do you have Graves Disease?
Liver problems are known for causing skin itching.
A heart murmer, if it is mitral valve prolaps, can cause shortness of breath, tachycardias, and chest pains.
I'd say you need to consult with specialists in each area for more information -- endocrinologist (a good thyroid specialist), cardioligist (heart), and a gastroentronolgist for your high liver enzymes to get to the bottom of the liver problem (perhaps caused by a statin?).
The body pains -- lots of things could be causing that. Beta blockers give me pains in my legs; when I am hypothyroid, my muscles and joints ache; statins, like Lipitor, can and often cause liver enzymes to rise and also cause muscle aches; rotator cuff problem in the shoulder can cause pain needing physical therapy and sometimes surgery to cure.
Then, to make matters more difficult, is the fun of getting older and having the body need more maintenance!
Get the TSI done for Graves Disease, get to a doc and get on anti-thyroid meds (if not on any at present)
It is well known that Graves and anti-thyroid meds can cause liver enzymes to go high.
Mine was over 400 at one stage (before RAI)
The Liver enzymes have to be in the 1000's before there is any severe damage.
You need to be seen by a Doc and assessed on all of the these issues.
If on anti-thyroid meds, get levels done every 3-4 weeks as you can go HYPO so very quick and doses will need to be adjusted.
Ask for FREE T3, FREE T4 to be tested and ask your Doc for a beta blocker while you are Hyper.
Hope that helps.
(Grvaes disease, Hyperthyroidism, RAI june 2008, TT Sept, 2008 (thyroid cancer detected 3 days before RAI) Pit. tumour Feb 2010 removed.
Stress from family death and allergic reaction to ..something???
Thank you for all your feedback.
I have started having chest pains so I started on the betablockers and this has taken a bit of the pain away so it looks like the tablets are working.
Big hugs to u all and I hope you all start to feel better and have a great life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.